Jump to ContentJump to Main Navigation
Show Summary Details

A Unified Proof of Two Classical Theorems on CNS Polynomials

Horst Brunotte
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/integers-2011-0133

Abstract.

A sufficient condition for a monic integer polynomial to be a semi-CNS polynomial is presented. This result infers a unified proof of two well-known theorems on irreducible CNS polynomials thereby extending them to reducible polynomials.

Keywords: Canonical Number System; CNS Polynomial; Semi-CNS Polynomials

About the article

Received: 2011-08-18

Accepted: 2012-02-16

Published Online: 2012-08-01

Published in Print: 2012-08-01


Citation Information: Integers, Volume 12, Issue 4, Pages 709–721, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2011-0133.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Attila Pethő and Jörg Thuswaldner
Monatshefte für Mathematik, 2018

Comments (0)

Please log in or register to comment.
Log in